# SDR HYIA201812180001

- Difficulty date: December 26, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N83PB
- Make and model: Cessna 402C
- Aircraft serial: 402C0350
- Aircraft time: 36,984 hours, 36,640 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Part number: 529202922
- Condition: Cracked
- Location: Nacelle
- Part time: 8,576 hours
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT NACELLE IB FITTING WAS FOUND TO BE CRACKED AT THE LWR PORTION OF THE OB LEG WHILE PERFORMING BORESCOPE INSPECTION (TEXTRON MEL54-02R2) TO SATIDFY THE REQUIREMENT OF AD2017-10-09.  THE FITTING DOES NOT APPEAR CORRODED OR OTHERWISE DAMAGED AND THERE DO NOT APPEAR TO BE INSTALLATION OR WORKMANSHIP FLAWS.  THE CRACK LOCATION AND SIZE APPEAR TO BE CONSISTENT WITH OTHERS IDENTIFIED BY SAME PROCESS.  THE FITTING WAS INSTALLED ON 04/20/2009 AS A PORTION OF CESSNA SERVICE KIT SK402-47B (LOWER WING SPAR CAP MODIFICATION) AND HAS BEEN IN SERVICE FOR 8576.5 HOURS.  THE FITTING WILL BE REPLACED WITH NEW OEM PART
